Positive Solutions of an Initial Value Problem for Nonlinear Fractional Differential Equations
D. Baleanu,
H. Mohammadi and
Sh. Rezapour
Abstract and Applied Analysis, 2012, vol. 2012, 1-7
Abstract:
We investigate the existence and multiplicity of positive solutions for the nonlinear fractional differential equation initial value problem , where is the standard Riemann-Liouville differentiation and is continuous. By using some fixed-point results on cones, some existence and multiplicity results of positive solutions are obtained.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/837437.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/837437.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:837437
DOI: 10.1155/2012/837437
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().